MAUDE Adverse Event Report: TEKNIMED SAS EUROSCREW TCP NG; BIODEGRADABLE BONE SCREW

TEKNIMED SAS EUROSCREW TCP NG; BIODEGRADABLE BONE SCREW
Catalog Number T730924NG
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient operated on her knee tibia for acl surgery on (b)(6) 2022 has complained of discomfort in the knee.After checking it, turned out that the screw installed at the time had broken in two with the head which had gone up into the knee (intra-articular tibial migration post initial surgery).An additional surgical intervention has been performed to extract the screw on (b)(6) 2024.After the additional surgical intervention, the patient is doing well.

Brand Name
EUROSCREW TCP NG
Common Device Name
BIODEGRADABLE BONE SCREW
Manufacturer (Section D)
TEKNIMED SAS
8 rue du corps franc pommies
vic-en-bigorre, 65500
FR  65500
Manufacturer (Section G)
TEKNIMED SAS
8 rue du corps franc pommies
vic-en-bigorre, 65500
FR   65500
Manufacturer Contact
stéphanie salles
8 rue du corps franc pommies
vic-en-bigorre, 65500
FR   65500
MDR Report Key20758680
Report Number9615788-2024-00001
Device Sequence Number15826050
Product Code MAI
UDI-Device Identifier03760177042827
UDI-Public03760177042827
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K230394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberT730924NG
Device Lot Number7320301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexPrefer Not To Disclose
Patient Weight72 KG